Vol 17, No 2 (2019)

August

Table of Contents

Articles

Quadratic Polynomials with Rational Roots and Integer Coefficients in Arithmetic Progression PDF
Aniruth Phon-On, Rattikan Saelim 293-303
Weak and Strong Convergence Theorems for Zero Points of Inverse Strongly Monotone Mapping and Fixed Points of Quasi-nonexpansive Mappings in Hilbert Space PDF
Buris Tongnoi, Suthep Suantai 305-319
On $n$-Tupled Coincidence and Fixed Point Results in Partially Ordered $G$-Metric Spaces PDF
Deepak Singh, Varsha Chauhan, Vishal Joshi, Surjeet Singh Tomar 321-342
On $\varphi$-${\cal T}$-Symmetric ($\varepsilon$)-Para Sasakian Manifolds PDF
Punam Gupta 343-357
Generalization of Suzuki's Method on Partial Metric Spaces PDF
Esmaeil Nazari 359-367
Study of Prime Graph of a Ring PDF
Kishor Pawar, Sandeep Joshi 369-377
Approximating Fixed Points of Nonlinear Mappings in Convex Metric Space PDF
Chao Wang 379-387
The Theory of the Feasibility Problems and Fixed Point Problems of Nonlinear Mappings PDF
Sirawit Premjitpraphan, Atid Kangtunyakarn 389-412
The Structure of Constacyclic Codes of Length $2p^s$ over Finite Chain Ring PDF
Wateekorn Sriwirach, Chakkrid Klin-eam 413-429
Green’s Relations and Natural Partial Order on the Regular Subsemigroup of Transformations Preserving an Equivalence Relation and Fixed a Cross-Section PDF
Nares Sawatraksa, Chaiwat Namnak, Kritsada Sangkhanan 431-444
On Convergence Theorems for Two Generalized Nonexpansive Multivalued Mappings in Hyperbolic Spaces PDF
Preeyalak Chuadchawna, Ali Farajzadeh, Anchalee Kaewcharoen 445-461
Generalized Hypersubstitutions of Many-Sorted Algebras PDF
Dawan Chumpungam, Sorasak Leeratanavalee 463-473
A Modified CQ Algorithm for Solving the Multiple-Sets Split Feasibility Problem and the Fixed Point Problem for Nonexpansive Mappings PDF
Suparat Kesornprom, Nattawut Pholasa, Prasit Cholamjiak 475-493
The Viscosity Implicit Midpoint Rule for Finding Common Fixed Points of Two Asymptotically Nonexpansive Mappings with Applications PDF
Shrijana Dhakal, Wutiphol Sintunavarat 495-514
A Local Discontinuous Galerkin Method for the Reduced Burgers-Poisson Equation PDF
Nattapol Ploymaklam 515-525
On the New Form of the Option Price of the Foreign Currency Related to Black-Scholes Formula PDF
Amnuay Kananthai, Somsak Chanaim 527-538
An Elementary Proof of the Brouwer Fixed Point Theorem PDF
Sompong Dhompongsa, Poom Kumam 539-542
Fixed Point Theorems for Some Generalized Multi-Valued Nonexpansive Mappings in Hadamard Spaces PDF
Chayanit Klangpraphan, Bancha Panyanak 543-555
Quadratic Transformations of Copula Density and Probability Density PDF
Pharunyou Chanthorn 557-570
Numerical Solutions to the Rosenau–Kawahara Equation for Shallow Water Waves via Pseudo–Compact Methods PDF
Panasun Manorot, Phakdi Charoensawan, Supreedee Dangskul 571-595


Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|